# SDR GTIA2024072238249

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 36,925 hours, 16,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 35357
- Condition: Damaged
- Location: Fwd Galley
- Part time: 2,226 hours, 1,021 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME CONTROL KNOB BROKEN-REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-00 OPS CHECK GOOD
